CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Mitchell-W-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1992
Number of items: 1.

1992

Mitchell, W. J. (1992) On the singular cardinal hypothesis. Transactions of the American Mathematical Society, 329 (2). pp. 507-530. ISSN 0002-9947. http://resolver.caltech.edu/CaltechAUTHORS:20170408-162417299

This list was generated on Tue Jul 23 05:18:09 2019 PDT.